Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 13, NWS Riverton, WY

June 6, 2020Fremont County, Natrona County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 6, 2020, 2:32 PM MDT for Fremont County, Natrona County, Wyoming. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 2:32 PM MDT (20:32 UTC)
Expired
Jun 6, 2020, 3:30 PM MDT
In force
58 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fremont County, WY, Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 74 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:02 PM MDTTSTM WND GST 5816 Se Lander, WYRED CANYON WYDOT ANEMOMETER
Jun 6, 3:06 PM MDTTSTM WND GST 5829 Ese Lander, WYBEAVER RIM WYDOT ANEMOMETER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:23 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2034 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS55 KRIW 062032
SVRRIW
WYC013-025-062130-
/O.NEW.KRIW.SV.W.0013.200606T2032Z-200606T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
232 PM MDT Sat Jun 6 2020

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Natrona County in central Wyoming...
  Southeastern Fremont County in central Wyoming...

* Until 330 PM MDT.

* At 230 PM MDT, severe thunderstorms were located along a line 
  extending from near South Pass to 6 miles northwest of 
  Bairoil, moving north northeast at 65 mph.

  HAZARD...60 to 65 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Red Canyon around 240 PM MDT.
  Hudson around 245 PM MDT.
  Devil's Gate around 310 PM MDT.
  Independence Rock around 315 PM MDT.

Other locations impacted by these severe thunderstorms include
Atlantic City, Sinks Canyon Campground, Riverton Landfill and Lander
Hunt Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4243 10720 4243 10752 4228 10753 4230 10899
      4271 10902 4289 10874 4294 10801 4271 10671
TIME...MOT...LOC 2030Z 198DEG 55KT 4268 10862 4183 10733 

HAIL...<.75IN
WIND...60MPH
 
$$

Lipson
1 follow-up statement
111 
WWUS55 KRIW 062059
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
259 PM MDT Sat Jun 6 2020

WYC013-025-062130-
/O.CON.KRIW.SV.W.0013.000000T0000Z-200606T2130Z/
Natrona-Fremont-
259 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHWESTERN NATRONA AND SOUTHEASTERN FREMONT COUNTIES...

At 257 PM MDT, severe thunderstorms were located along a line
extending from near Lander to 14 miles west of Seminoe Dam, moving
north at 65 mph.

HAZARD...60 to 65 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Devil's Gate around 310 PM MDT.
  Independence Rock around 315 PM MDT.

Other locations impacted by these severe thunderstorms include
Atlantic City, Sinks Canyon Campground, Riverton Landfill and Lander
Hunt Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4243 10720 4243 10752 4228 10753 4230 10899
      4271 10902 4289 10874 4294 10801 4271 10671
TIME...MOT...LOC 2057Z 198DEG 55KT 4307 10845 4222 10716 

HAIL...<.75IN
WIND...60MPH
 
$$

Lipson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:10 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 6, 1:10 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
110 PM MDT Sat Jun 6 2020

.SHORT TERM...Rest of Today through Sunday night
Issued at 1153 AM MDT Sat Jun 6 2020

A circulation is seen moving through Utah. This low will be
tracking northeast to central Wyoming by 00Z Sunday. This low and
associated negatively tilted trough is actually circulating within
a larger circulation around a main low off the Pacific Northwest
coast and associated long wave trough. Early morning thunderstorms
have already erupted across southwest Wyoming ahead of the
approaching aforementioned shortwave over the Great Basin.
Pinedale has just recently reported a thunderstorm with heavy rain
at the time of this writing. RKS just reported a thunderstorm
with 66 mph wind gusts. This activity appears to be elevated
convection embedded within a larger area of stratiform rainfall
according to area web cams and satl loops, given the synoptic
scale dynamics associated with this weather feature. Left-front
quad dynamics associated with the small jet streak tied in within
this shortwave, along with QG forcing, are the main forcing
mechanisms. As this large area of clouds and showers shifts
northeast to central Wyoming, central Wyoming should experience a
delay in sfc heating and a weakening in surface based convection
through midday. Meanwhile, our east and northeast zones including
Natrona and Johnson Counties should get a head start on the
convection around midday. SPC has placed central and eastern
Sweetwater County, southeast Fremont, and the southeast 2/3 of
Natrona County in a slight risk of severe weather for today., The
rest of the entire CWA is in a marginal risk. The models appear to
give our southeast zones the greatest potential for heavy precip
today with 3 hourly half inch increments of precip. PW values are
roughly an inch across the east half of the CWA today, which is
down from an inch and a quarter from earlier runs. Lifted indices
are progged to be between -3.5 to -4 in the far west today and in
the northeast zones. Cape will be up to 1400J/KG in many portions
of the CWA. The long and short of it is, we could see significant
convective activity all around our CWA today at some point with
perhaps the weakest convection right in the middle of our CWA in
places like the Wind River Basin. The timing for convection
inhibiting cloudiness will have to be closely tracked today. One
could argue the HRRR indicates 4 waves of convection tracking
southwest to northeast today, with each one weakening as it
encounters the more stable air over central Wyoming. The main
defining features with today's convective cells should be very
strong winds, as we have already seen at RKS, given the 60 knot
winds progged at 700mb this afternoon and evening. Locally heavy
rainfall and some small hail with a few cells are also expected.

Tonight, the cold front associated with this initial shortwave
will filter in the first of the cold air from the west behind it.
Numerous showers will continue tonight. After the first shortwave
exits northeast, showers will begin to mainly focus over western
Wyoming ahead of the next main Pacific Northwest low. As the
cooler air begins to filter in behind the exiting first shortwave,
snow levels will descend down to 8500 feet in the west tonight.

On Sunday, the left-front quad of the main jet streak will
encourage more lift across the area as well as western Wyoming
getting assistance form QG forcing as the Pacific Northwest low
opens up as an open wave over the Great Basin, and a new main
circulation reforms to the north over southern Canada. The most
numerous shower activity will take place in western Wyoming, with
scattered showers moving east to areas east of the Divide. There
will be enough instability for some afternoon thunderstorm
activity as well with very gusty winds given the tight gradient,
and small hail with the lowering freezing level/lowering wet bulb
zero.

Then on Sunday night, the reinforcing cold front behind this main
trough will arrive as a classic katafront, with the coldest 700mb
air nosing right into Wyoming behind the Canadian low. Surface 3-
hourly post frontal pressure rises will be on the order of 9-11mb
east of the Divide Sunday evening, so we can expect one more
blast of wind with this in these areas. Showers will continue,
most numerous in the west, with snow levels descending down to the
valley floors in the Jackson Valley by 12Z Monday. Even areas
east of the Divide could see snow showers as low as 6000 feet,
although shower activity will not be as widespread in these areas.
The Jackson Valley could see less than a half inch of snow by 12Z
Monday, with a few inches in the surrounding western mountains.

As far as river flooding potential is concerned, along with the
heavier precip expected, temperatures will also be falling as
well, so it does not appear that significant rises will occur, given
the ongoing falling stages at most sites

.LONG TERM...Monday through Saturday
Issued at 110 PM MDT Sat Jun 6 2020

The medium-range portion of the forecast begins with northwest flow
across the western and central Wyoming. Trough axis will extend
north-south through the forecast area Monday with plenty of moisture
within the upper flow. Widespread showers will persist along and
west of the Continental Divide. To the east, the Big Horn Basin and
to a lesser extent the far southwest will have the best chance for
scattered or better coverage. Expect afternoon and early evening
gusty northwest wind for many areas. Precipitation and cloud cover
will decrease from west to east Monday night. This could set the
stage for freezing or near freezing temperatures for many lower
elevation locations. Better clearing and higher elevation will
almost certainly lead to sub-freezing lows in the western valleys.
The east will be a closer call and cloud cover is likely to be the
primary player. There could be a few lingering showers over the
northwest mountains Tuesday, otherwise drier conditions and the
beginning of a warm trend are on tap for Tuesday. The gusty
northwest afternoon and evening wind is likely to linger Tuesday.

Flat ridge then begins to build Wednesday. This ridge will gradually
amplify through the remainder of the week as the next long wave
trough digs along the West Coast. Mid-level temperatures rise to +13
to +16 by Friday and Saturday, so a return to above normal
temperatures is not far off. There could be some late day weak
convection over the northwest by Saturday, but for the most part the
late week pattern will be dry. Southwest Wyoming could see elevated
fire weather concerns by Friday and Saturday as the southwest wind
cranks up and humidity levels drop back into the teens.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday)
Issued at 1153 AM MDT Sat Jun 6 2020

West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals

Widespread showers and thunderstorms along with MVFR conditions are
expected through the afternoon and evening as an upper-level low
swings north across Wyoming. The primary hazard with the
convection will be gusty outflow wind around 45kts. Another
system over the Pacific Northwest will be right on the heels of
this first low. This broad, secondary system will allow for
lingering showers overnight across the forecast area. The best
chance for MVFR to persist overnight will be at KJAC, while other
terminals show improvement by 12Z/Sunday. Gusty southerly wind
will diminish overnight before increasing toward midday Sunday.
Frequent mountain top obscurations are anticipated above about
10K feet MSL.

East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals

Conditions will remain generally VFR through the forecast period,
with the exception of brief IFR/MVFR conditions with strong
convection. Showers and storms will persist through the evening, but
coverage and intensity will decrease by early Sunday morning.
Lingering light showers are possible all night. Southwest surface
wind with gusts 25-35kts will prevail this afternoon and linger
until around 03Z/Sunday. Outflow wind from daytime convection poses
a hazard to aviation as gusts of 45kts or more are possible.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued AT 110 PM MDT Sat Jun 6 2020

The first of two storm systems is moving across the forecast area
Saturday afternoon. Showers and thunderstorms will continue through
the evening before decreasing in coverage and intensity, especially
east of the Continental Divide. However, the showers will linger
across the far west overnight ahead of a second weather system. This
second storm system over the Pacific Northwest will slowly track
east and produce more widespread showers and storms Sunday and
Monday across western Wyoming. Coverage will be less widespread east
of the Divide. Wetting rain and even mountain snow above 8000 or
9000 feet is likely across the west and southwest Sunday and Monday.
This second system will push a cold front through western areas late
tonight, make little progress Sunday, and then make its way east
through all of the forecast area late Sunday afternoon and night.
The overall trend will be toward much cooler temperatures for
Sunday and Monday, particularly across the Teton and Yellowstone
dispatch areas. Temperatures will moderate toward midweek with
very warm readings by Friday. Drier weather is anticipated
Wednesday through Friday.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lipson
LONG TERM...CNJ
AVIATION...CNJ
FIRE WEATHER...CNJ
Hazardous weather outlook, Jun 6, 1:41 PM MDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
141 PM MDT Sat Jun 6 2020

WYZ001>020-022>030-071300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
141 PM MDT Sat Jun 6 2020

...Severe Thunderstorm Watch in Effect Until 8 PM MDT Saturday for
Johnson...Natrona...and Sweetwater Counties...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will increase in coverage this afternoon and
continue into the evening. Severe thunderstorms producing damaging
wind gusts, possibly ranging from 60 to 70 mph, will be possible
across Natrona, Johnson, and eastern Sweetwater counties. Other
showers and storms will be capable of generating outflow wind
gusts of 40 to 55 mph through 8 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday and Monday...Isolated to scattered showers and
thunderstorms. Higher elevation snow over far the western
mountains with accumulations above 9000 feet.

Sunday night and Monday night...A widespread freeze is possible
over the valleys and basins of western and southern Wyoming, as
well as the Dubois area.

Friday...Above normal temperatures, gusty southwest wind, and low
relative humidity could lead to elevated fire weather conditions
across southwest Wyoming.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions, especially wind gusts and wind damage.

In the hours before

Special weather statement, Jun 6, 9:59 AM MDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Riverton WY
959 AM MDT Sat Jun 6 2020

WYZ026>030-070000-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
Including the cities of La Barge, Big Piney, Farson, Kemmerer,
Cokeville, Rock Springs, Green River, and Wamsutter
959 AM MDT Sat Jun 6 2020

...Strong Wind Gusts Possible With Any Showers or Storms Today...

Scattered showers and thunderstorms will be capable of producing
gusty outflow wind today.

* WHAT...Outflow wind gusts of 40 to 55 mph with the potential for
  isolated gusts around 60 mph on exposed ridges and plateaus.

* WHERE...Southwest Wyoming, including much of Sweetwater and
  Sublette counties, and south Lincoln County.

* WHEN...Until Saturday 6 PM MDT.

* ADDITIONAL DETAILS...Any shower or storm, even one that is
  weakening, will be capable of producing these winds. Be prepared
  for strong winds along I-80, and US highways 189 and 191.
Special weather statement, Jun 6, 10:04 AM MDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
1004 AM MDT Sat Jun 6 2020

WYZ013-023-061800-
Jackson Hole-Star Valley-
Including the cities of Jackson, Afton, Alpine,
Star Valley Ranch, and Thayne
1004 AM MDT Sat Jun 6 2020

...Strong Wind Gusts Possible With Any Showers or Thunderstorms
Through at Least Saturday Morning...

Scattered showers and thunderstorms will be capable of producing
gusty outflow wind until at least midday Saturday.

* WHAT...Outflow wind gusts of 40 to 50 mph.

* WHERE...Far West Wyoming, including Star Valley and Jackson Hole.

* WHEN...Until Saturday 12 PM MDT.

* ADDITIONAL DETAILS...Any shower or thunderstorm, even one that
  is weakening, will be capable of producing these winds.
Special weather statement, Jun 6, 10:14 AM MDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
1014 AM MDT Sat Jun 6 2020

WYZ002-003-005-007-015>019-030-061715-
Owl Creek and Bridger Mountains-Wind River Basin-East Sweetwater
County-Upper Wind River Basin-Wind River Mountains East-Cody
Foothills-Green Mountains and Rattlesnake Range-Southwest Big Horn
Basin-Absaroka Mountains-Lander Foothills-
1014 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS...
SOUTHWESTERN NATRONA...FREMONT...SOUTHEASTERN PARK AND NORTHEASTERN
SWEETWATER COUNTIES UNTIL 1115 AM MDT...

At 1010 AM MDT, Doppler radar was showers and thunderstorms along a
line extending from 11 miles east of Pinnacle Buttes to 16 miles
north of Creston Junction. Movement was east at 45 mph.

Wind gusts of 50 to 60 mph will be possible with these storms.
lander Hunt Field has already reported a gust of 45 mph.

Other locations impacted by these storms include Arapahoe, Midvale,
St Stephens, Bonneville, Riverton, Fremont County Fairgrounds,
Riverton Regional Airport and Lander Hunt Field.

This includes Interstate 80 between mile markers 189 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4392 11006 4402 11005 4401 10874 4244 10719
      4243 10752 4169 10751 4169 10766
TIME...MOT...LOC 1610Z 268DEG 40KT 4379 10972 4196 10780

Lipson
Local storm report, Jun 6, 2:14 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
214 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     15 SE ROCK SPRINGS      41.44N 109.02W
06/06/2020  M60.00 MPH       SWEETWATER         WY   MESONET

            SNOW SPRINGS RAWS REPORTED 60 MPH GUST ON 144 PM HOURLY
            OBSERVATION. TIME ESTIMATED USING RADAR.

0154 PM     TSTM WND GST     33 E ROCK SPRINGS       41.60N 108.58W
06/06/2020  M81.00 MPH       SWEETWATER         WY   MESONET

            BITTER CREEK WYDOT ANEMOMETER ALONG I-80 NEAR MILEPOST
            142. GUSTS OF 62 TO 81 MPH REPORTED BETWEEN 146 AND 154
            PM.

0158 PM     TSTM WND GST     8 E ROCK SPRINGS        41.60N 109.07W
06/06/2020  M61.00 MPH       SWEETWATER         WY   ASOS

            MEASURED AT THE SOUTHWEST WYOMING REGIONAL AIRPORT.

&&

CNJ

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:33 PM MDTSpecial Weather StatementRIWLincoln42 min
Jun 5, 7:10 PM MDTSpecial Weather StatementRIW50 min
Jun 5, 7:13 PM MDTSpecial Weather StatementRIWFremont47 min
Jun 5, 7:50 PM MDTSpecial Weather StatementRIWSublette40 min
Jun 5, 7:53 PM MDTSpecial Weather StatementRIWHot Springs37 min
Jun 5, 8:32 PM MDTSpecial Weather StatementRIWSublette28 min
Jun 5, 9:00 PM MDTSpecial Weather StatementRIW45 min
Jun 6, 12:56 AM MDTSevere Thunderstorm WarningRIWFremont61 min
Jun 6, 1:46 AM MDTSevere Thunderstorm WarningRIWHot Springs, Johnson, Natrona, Washakie74 min
Jun 6, 10:14 AM MDTSpecial Weather StatementRIWFremont61 min
Jun 6, 12:52 PM MDTSevere Thunderstorm WarningRIWSweetwater53 min
Jun 6, 1:26 PM MDTSevere Thunderstorm WarningRIWSweetwater64 min
Jun 6, 2:10 PM MDTSevere Thunderstorm WarningRIWSweetwater50 min
Jun 6, 2:58 PM MDTSpecial Weather StatementRIWFremont32 min
Jun 6, 3:14 PM MDTSevere Thunderstorm WarningRIWFremont61 min
Jun 6, 3:34 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona56 min
Jun 6, 3:53 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona37 min
Jun 6, 3:59 PM MDTSevere Thunderstorm WarningRIWHot Springs, Washakie46 min
Jun 6, 4:35 PM MDTSevere Thunderstorm WarningRIWJohnson25 min
Jun 6, 4:51 PM MDTSpecial Weather StatementRIW54 min
Jun 6, 5:02 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson30 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.